# SDR SWIA200311851

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 17,289 hours, 24,688 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Malfunctioned
- Location: Trim Proximity
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH AUTOPILOT SELECTED TO CAPTAIN'S SIDE, TRIM FAIL ILLUMINATED ON MAP MOMENTARILY, BUT THEN EXTINGUISHED.  AUTOPILOT WAS ENGAGED; ON DESCENT PLANE PITCHED DOWN AND LIGHT CAME ON AGAIN.  REPLACED TRIM PROXIMITY RELAY K0393.  BOTH AUTOPILOT FLIGHT DIRECTOR SYSTEMS OPERATE NORMALLY PER MM 22-11-00.
